# SDR C1HA200283008

- Difficulty date: April 24, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1130 IS CORRODED ON TOP SIDE OF UPPER FLANGE AT 2 EA FASTENER LOCATIONS LBL 44 & LBL 25.
